# SDR DL73S954800

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310DA
- Make and model: Boeing 737232
- Aircraft serial: 23082
- System (JASC): 2910 · Hydraulic System, Main
- Part: Press Line
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

HYD SYS-A LOST QTY AND INDICATES ZERO.  REPLACED LEFT MLG UPLOCK PRESS LINE.
